# SDR 08FDEA00928

- Difficulty date: March 14, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 2 Slat
- Component: Slat
- Component part number: A57864200168
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON LT SLAT NR 2, LEADING EDGE AREA INBOARD END, WITH MIS-DRESSED HOLES FOUND.  REPAIR PERFORMED BY INSTALLING A DOUBLER IAW RAS /FOK/320/2008 ISS A, APPROVED BY EA 6-5743-114857.
